# SDR K3HA980050

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR DOOR EMEGENCY EXIT SIGN BELOW AFT FLIGHT ATTENDANT HAND MIKE HAS SOME LIGHT OUT.  RELAMPED, OPS CHECK GOOD.
